# SDR DALA201704493716

- Difficulty date: October 16, 2013
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 43,448 hours, 17,590 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fastener
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SEAT TRACKS FASTENERS, REPAIRED IAW AA 5321-01065.
